Alert archive / Michigan / Flash Flood Warnings in 2010

Flash Flood Warning 4, NWS Grand Rapids, MI

June 22, 2010Muskegon County, Ottawa County, Michigan

NWS Grand Rapids, MI issued this flash flood warning at Jun 22, 2010, 1:26 AM EDT for Muskegon County, Ottawa County, Michigan. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2010, 1:26 AM EDT (05:26 UTC)
Expired
Jun 22, 2010, 4:02 AM EDT
In force
3 hr
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Flood severity
None

Counties Muskegon County, MI, Ottawa County, MI

The radar

The Grand Rapids radar (KGRR), 48 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 5.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1363 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

830 
WGUS53 KGRR 220526
FFWGRR
MIC121-139-221130-
/O.NEW.KGRR.FF.W.0004.100622T0526Z-100622T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
126 AM EDT TUE JUN 22 2010

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN OTTAWA COUNTY IN SOUTHWEST MICHIGAN...
  SOUTHERN MUSKEGON COUNTY IN WEST CENTRAL MICHIGAN...

* UNTIL 730 AM EDT

* AT 118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.  RADAR 
IS ESTIMATIN RAINFALL AMOUNTS IN EXCESS OF 2 INCHES IN LESS THAN AN 
HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAND
  HAVEN...DENNISON...COOPERSVILLE AND MUSKEGON ARPT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4320 8583 4305 8582 4296 8622 4312 8628
      4319 8632

$$

MJS
2 follow-up statements
344 
WGUS73 KGRR 220655
FFSGRR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
255 AM EDT TUE JUN 22 2010

MIC121-139-221130-
/O.CON.KGRR.FF.W.0004.000000T0000Z-100622T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKEGON MI-OTTAWA MI-
255 AM EDT TUE JUN 22 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT FOR
NORTHERN OTTAWA AND SOUTH CENTRAL MUSKEGON COUNTIES...

AT 249 AM EDT...LOCALLY UP TO 3 INCHES OF RAIN FELL FROM GRAND HAVEN 
TO NEAR FRUITPORT IN ABOUT AN HOURS TIME.  CENTRAL DISPATCH FROM 
OTTAWA COUNTY REPORTED THAT FLASH FLOODING HAD OCCURRED IN PARTS OF 
THE WARNING AREA.  SINCE THE HEAVIEST RAIN HAS MOVED EAST...THE 
WATER LEVELS WERE STARTING TO RECEDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4320 8583 4305 8582 4296 8622 4312 8628
      4319 8632

$$

MJS
392 
WGUS73 KGRR 220802
FFSGRR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
402 AM EDT TUE JUN 22 2010

MIC121-139-220809-
/O.CAN.KGRR.FF.W.0004.000000T0000Z-100622T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKEGON MI-OTTAWA MI-
402 AM EDT TUE JUN 22 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN OTTAWA AND
SOUTH CENTRAL MUSKEGON COUNTIES...

COUNTY LAW ENFORCEMENT FROM MUSKEGON AND OTTAWA COUNTIES REPORT NO 
SIGNIFICANT FLOODING IS OCCURRING ACROSS THE COUNTY. RIVER AND 
STREAM LEVELS WILL LIKELY REMAIN ELEVATED THROUGH A PORTION OF THE 
DAY TODAY BEFORE RECEDING. 

REMAIN CAUTIOUS WHEN DRIVING IN LOW LYING AREAS...AND REPORT ANY 
FLOODED ROADWAYS TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL 
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

STAY TUNED FOR THE LATEST WEATHER INFORMATION.

LAT...LON 4320 8583 4305 8582 4296 8622 4312 8628
      4319 8632

$$

NJJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 11:55 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 21, 11:55 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1155 PM EDT MON JUN 21 2010

LATEST UPDATE...AVIATION AND SHORT TERM...

.SYNOPSIS...(335 PM EDT MON JUN 21 2010)
AN ACTIVE WEEK IS EXPECTED AS WE WILL HAVE SEVERAL OPPORTUNITIES FOR
SHOWERS AND THUNDERSTORMS. GIVEN THE HUMID AIRMASS IN PLACE...HEAVY
RAIN AND LOCALIZED FLOODING ARE POSSIBILITIES DURING THE FIRST HALF
OF THE WEEK. SEVERE WEATHER IS ALSO POSSIBLE THROUGH WEDNESDAY.

&&

.SHORT TERM...(1155 PM EDT MON JUN 21 2010)
(TONIGHT THROUGH WEDNESDAY NIGHT)
THE LINE OF STRONG TO SEVERE STORMS WILL ONTO THE LAKE SHORE AREA OF
SOUTHWEST LOWER MICHIGAN BY 1230 AM THIS TUESDAY MORNING. THE RUC
SHOWS THE LOW LEVEL JET STRENGTHENING BETWEEN 2 AM AND 5 AM WITH THE
AREA BETWEEN I-94 AND I-96. RUC SOUNDINGS SHOW UP TO 1800 J/KG OF
CAPE WITH CIN UNDER 20 J/KG AS THE STORM MOVE THROUGH. STORMS SHOULD
MOVE EAST AROUND 35 MPH AND EXIT THE LANSING AREA BY 4 OR 5 AM.
THERE IS A SIGNIFICANT AMOUNT OF CAPE BETWEEN THE -10 AND -30
ISOTHERM SO THERE IS THE THREAT OF HAIL. SINCE THE STORMS ARE
ELEVATED... RUC SOUNDINGS SUGGEST THE LOW LEVEL INVERSION IS 50 MB
OFF THE GROUND WIND WILL BE LESS OF AN ISSUE.

PREVIOUS DISCUSSION...MODELS LOOK TO BE IN GOOD AGREEMENT ON
NOCTURNAL CONVECTION EXITING THE REGION TUESDAY MORNING... AND DRY
WEATHER PREVAILING THE REST OF THE DAY. HAVE THEREFORE LOWERED POPS
TUESDAY AFTERNOON.

LOW LEVEL JET/MOISTURE TRANSPORT PROGS SUGGEST THE POTENTIAL FOR
BACKBUILDING/TRAINING OF NOCTURNAL CONVECTION ON TUESDAY NIGHT
INTO WEDNESDAY MORNING OR EVEN INTO WEDNESDAY AFTN. IF THINGS DO NOT
COME TOGETHER LATER TONIGHT... THIS WILL BE THE NEXT BEST WINDOW OF
OPPORTUNITY FOR FLOODING/FLASH FLOODING AS WELL AS SEVERE WEATHER
POTENTIAL.

&&

.LONG TERM...(335 PM EDT MON JUN 21 2010)
(THURSDAY THROUGH MONDAY)

HIGH PRESSURE WILL BUILD IN THURSDAY INTO FRIDAY RESULTING IN DRY
AND PLEASANT WX. SOUTHERLY RETURN FLOW ON THE BACK SIDE OF THE SFC
RIDGE WILL PRODUCE WARMER AND MORE HUMID WX BY FRIDAY NIGHT AND
SATURDAY. WE HAVE INTRODUCED MENTION OF A SMALL CHANCE FOR TSTORMS
BY SATURDAY AND SATURDAY NIGHT DUE TO POTENTIAL FOR AN INCREASINGLY
UNSTABLE AIRMASS IN PLACE IN CONJUNCTION WITH A NEARLY STATIONARY
FRONTAL BOUNDARY IN THE AREA.

THE THREAT FOR THUNDERSTORMS REMAINS IN THE FCST ON SUNDAY WITH THE
LOW PRESSURE SYSTEM STILL IN OUR AREA. DRY WX WILL RETURN BY EARLY
NEXT WEEK AS A HIGH PRESSURE RIDGE BUILDS IN.

&&

.AVIATION...(1155 PM EDT MON JUN 21 2010)
THE STORMS ARE NOW MOVING ON SHORE INTO WESTERN LOWER MICHIGAN. AS
EXPECTED THE LOW LEVEL JET IS STILL EXPECTED TO STRENGTHENING
OVERNIGHT. THE STRONGEST STORMS WILL CROSS THE WESTERN TAF SITES BY
2 AM AND THE EASTERN ONES BY 4 AM.  I STILL EXPECT SOME MVFR CIGS
AROUND SUNRISE BEFORE THE DRIER AIR MOVES IN BEHIND THE SYSTEM AND
CLEARS THE SKIES. THERE IS ENOUGH MIDLEVEL SUBSIDENCE BEHIND THE
SHORTWAVE TO HAVE MOSTLY SUNNY SKIES MOST OF TUESDAY.

&&

.MARINE...(335 PM EDT MON JUN 21 2010)
OTHER THAN THUNDERSTORMS AND ASSOCIATED HAZARDS...SMALL CRAFT
ADVISORIES FOR SYNOPTIC WINDS NOT NEEDED ATTM. HOWEVER WE WILL HAVE
TO PAY CLOSE ATTENTION TO THE LOW LEVEL JET EVOLUTION/BEHAVIOR...
WHICH COULD KICK THINGS UP ON THE LAKE LATE TONIGHT AND MORE LIKELY
TUESDAY NIGHT.

IF A STRONG MCS/LARGE BOW ECHO WERE TO ROLL ACROSS THE LAKE... THEN
SEICHE COULD BE A CONCERN. ALSO A VERY REMOTE POSSIBILITY IS WAKE
LOW FORMATION BEHIND THE DEPARTING MCS...WHICH ARE NOT ALL THAT
UNCOMMON THIS TIME OF YEAR. THAT COULD CREATE ODD/STRONG WIND
CHARACTERISTICS EVEN AFTER TSTMS EXIT.

&&

.HYDROLOGY...(335 PM EDT MON JUN 21 2010)
LOCALIZED FLOODING REMAINS A CONCERN THIS WEEK AS SEVERAL ROUNDS OF
SHOWERS AND THUNDERSTORMS ARE POSSIBLE. PRECIPTABLE WATER VALUES
OVER 2 INCHES MEANS THAT ANY OF THE STORMS THAT DEVELOP WILL BE
CAPABLE OF PRODUCING HEAVY RAIN. GIVEN THE RECENT RAINS...SOME
STREAMS ARE ALREADY RUNNING HIGH AND ADDITIONAL RAIN MAY LEAD TO
FLOODING.

STILL NOT CONFIDENT ENOUGH ATTM TO POST ANY FLOOD WATCHES FOR
TONIGHT. IT IS POSSIBLE IF ACTIVITY CONGEALS TO OUR SOUTH THIS
EVENING THAT THE LOW LEVEL JET WILL BE INTERCEPTED AND NOT GET UP
HERE. AFTER TONIGHT... TUESDAY NIGHT INTO WEDNESDAY WILL HAVE TO BE
MONITORED FOR A WATCH AS WELL.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI....NONE.
LM....NONE.

&&

SYNOPSIS:     93
SHORT TERM:   MEADE WDM
LONG TERM:    LAURENS
AVIATION:     WDM
MARINE:       MEADE
HYDROLOGY:    MEADE
Hazardous weather outlook, Jun 21, 10:58 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1058 PM EDT MON JUN 21 2010

MIZ037>040-043>046-050>052-056>059-064>067-071>074-221100-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1058 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...OVERNIGHT

A LINE OF THUNDERSTORMS...A FEW OF WHICH MAY BE SEVERE... WILL MOVE
INTO THE LAKE SHORE AREA OF SOUTHWEST LOWER MICHIGAN BETWEEN
MIDNIGHT AND 1 AM. THE STORMS WILL MOVE EAST AROUND 35 MPH AND
REACHING THE LANSING AREA BY 4 AM. DAMAGING WINDS ARE THE PRIMARY
THREAT...HOWEVER LARGE HAIL IS ALSO POSSIBLE.  ANY STRONGER STORM
COULD CONTAIN FREQUENT LIGHTNING. STORM TOTAL RAINFALL AMOUNTS IN
EXCESS OF AN INCH ARE POSSIBLE. THIS COULD LEAD TO SOME URBAN AND
POOR DRAINAGE FLOODING. IF THE STORMS PERSIST OVER THE SAME AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE SLIGHT RISK FOR SEVERE WEATHER CONTINUES INTO WEDNESDAY. A
MORE SIGNIFICANT SEVERE WEATHER EVENT COULD OCCUR WEDNESDAY
AS A STRONGER WAVE TRACKS THROUGH THE REGION. DAMAGING WINDS
APPEAR TO BE THE MAIN THREAT.   HEAVIER RAIN IS POSSIBLE AND IF
THE STORMS PERSIST OR REPEAT OVER THE SAME AREA...EXCESSIVE
AMOUNTS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS IN EFFECT AT THIS TIME FOR THE EARLY MORNING
HOURS OF TUESDAY.

LMZ844>849-221100-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1158 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...OVERNIGHT

THUNDERSTORMS WILL REACH THE NEAR SHORE WATERS OF EASTERN LAKE
MICHIGAN BY 1230 AM.  SOME MAY BE SEVERE WITH STRONG GUSTY WINDS AND
FREQUENT LIGHTNING. THE MAIN STORM MOTION WILL BE EAST AT AROUND 35
MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE FROM TUESDAY THROUGH
WEDNESDAY. DAMAGING WINDS IN EXCESS OF 35 KNOTS AND FREQUENT
LIGHTNING WILL BE POSSIBLE. THE STORMS WILL TRACK RAPIDLY EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS IN EFFECT AT THIS TIME FOR THE EARLY MORNING
HOURS OF TUESDAY.

MJS/MEADE/WDM

In the hours before

Local storm report, Jun 22, 12:53 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1253 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 AM     TSTM WND GST     5 W HOLLAND             42.78N 86.21W
06/22/2010  M51 MPH          OTTAWA             MI   PUBLIC

            WIND MEASURED AT HOLLAND SPYGLASS CONDOS.

&&

MKALEMBK
Local storm report, Jun 22, 12:56 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1256 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND GST     MUSKEGON                43.22N 86.25W
06/22/2010  E50 MPH          MUSKEGON           MI   AMATEUR RADIO

            ESTIMATED WIND GUST ALONG WITH BB SIZE HAIL AT MUSKEGON
            STATE PARK.

&&

MKALEMBK
Local storm report, Jun 22, 1:16 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
116 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     FUNNEL CLOUD     GRAND RAPIDS            42.96N 85.67W
06/22/2010                   KENT               MI   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED AT KENT COUNTY DISPATCH CENTER.

&&

MKALEMBK
Local storm report, Jun 22, 1:22 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
122 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     HEAVY RAIN       GRAND HAVEN             43.06N 86.22W
06/22/2010  M3.25 INCH       OTTAWA             MI   TRAINED SPOTTER

            DOWNTOWN GRAND HAVEN. STREET FLOODED CURB TO CURB.

&&

MKALEMBK
Local storm report, Jun 22, 1:23 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
123 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     TSTM WND GST     GRAND HAVEN             43.06N 86.22W
06/22/2010  M65 MPH          OTTAWA             MI   TRAINED SPOTTER

            MEASURED IN DOWNTOWN GRAND HAVEN.

&&

MKALEMBK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:16 PM EDTSpecial Marine WarningGRR119 min
Jun 21, 11:49 PM EDTSpecial Marine WarningGRR86 min
Jun 22, 12:24 AM EDTSevere Thunderstorm WarningGRRAllegan, Kent, Muskegon, Ottawa66 min
Jun 22, 12:58 AM EDTAreal Flood AdvisoryGRRKent, Muskegon, Ottawa10 hr
Jun 22, 12:59 AM EDTTornado WarningGRRKent, Ottawa31 min
Jun 22, 1:06 AM EDTSpecial Marine WarningGRR24 min
Jun 22, 1:12 AM EDTSevere Thunderstorm WarningGRRAllegan, Barry, Kent, Ottawa48 min
Jun 22, 1:20 AM EDTTornado WarningGRRKent25 min
Jun 22, 1:32 AM EDTAreal Flood AdvisoryGRRAllegan, Barry, Calhoun, Clinton, Eaton, Ionia and 3 more9 hr
Jun 22, 1:35 AM EDTSevere Thunderstorm WarningGRRAllegan, Barry, Eaton, Ionia, Kent, Montcalm40 min
Jun 22, 1:48 AM EDTSpecial Weather StatementGRRCalhoun, Kalamazoo57 min
Jun 22, 1:58 AM EDTSevere Thunderstorm WarningGRRBarry, Clinton, Eaton, Ingham, Ionia62 min
Jun 22, 2:23 AM EDTSevere Thunderstorm WarningGRRBarry, Calhoun, Eaton, Ingham, Jackson67 min
Jun 22, 2:27 AM EDTAreal Flood AdvisoryGRRCalhoun, Clinton, Eaton, Ingham, Jackson8 hr
Jun 22, 11:00 AM EDTRiver Flood AdvisoryGRRAllegan10 hr

Nearby

Flash Flood Warnings in Michigan, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.